answersLogoWhite

0


Best Answer

I use reoccutane and as far as i know i will list the side effects;

1. Reoccutane basically lowers the production of grease on the face and everywhere else so that there will be less or no pimples.

2. Increases liver related blood values so it must be checked every month.

3. The most irritating side effect i have on me is the drying up of the mouth area. It looks like i havent drank a water for several days:D. I use bepanthenol (might have spelled wrong). Its a moisturiser and it works wonders on dried up areas but use often otherwise those areas will be red and you might look like a clown. More importantly it says "PREGNANT WOMEN SHOULD NOT USE, CREATES DISFORMATIONS ON BABY BODY" everywhere on the box so do as it says. Im happy with it and it works,

Hope i could help

cheers I use reoccutane and as far as i know i will list the side effects;

1. Reoccutane basically lowers the production of grease on the face and everywhere else so that there will be less or no pimples.

2. Increases liver related blood values so it must be checked every month.

3. The most irritating side effect i have on me is the drying up of the mouth area. It looks like i havent drank a water for several days:D. I use bepanthenol (might have spelled wrong). Its a moisturiser and it works wonders on dried up areas but use often otherwise those areas will be red and you might look like a clown. More importantly it says "PREGNANT WOMEN SHOULD NOT USE, CREATES DISFORMATIONS ON BABY BODY" everywhere on the box so do as it says. Im happy with it and it works,

Hope i could help

cheers

User Avatar

Wiki User

โˆ™ 2007-09-04 13:21:37
This answer is:
User Avatar
Study guides

Focus on Core Concepts

Try to have a straight schedule

Learn from people

Try to rest and meditate

โžก๏ธ
See all cards
3.89
โ˜†โ˜…โ˜†โ˜…โ˜†โ˜…โ˜†โ˜…โ˜†โ˜…
45 Reviews

Add your answer:

Earn +20 pts
Q: What are the adverse effects of reoccutane usage?
Write your answer...
Submit
Still have questions?
magnify glass
imp
People also asked